| Model Number |
DFT415 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A clinical associate reported that following the intraocular lens implantation the lens was misaligned needing an intraocular lens repositioning.The product did not cause any serious patient injury, the repositioning was uncomplicated.Required intervention to prevent permanent impairment / damage.It was further reported that the risk of the cataract surgery was the cause.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).